# SDR SWAA2014032826593

- Difficulty date: March 26, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 83,317 hours, 68,036 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 6558206
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED EMERGENCY, CABIN ALTITUDE WARNING INDICATION.  R & R 105 LG AIR SAFETY SENSOR IAW MM.
